# SDR CA160202004

- Difficulty date: January 29, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG67095009
- Condition: Odor
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE DETECTORS IN BOTH LAV`S WENT OFF AND CREW HAD BURN ODOR IN COCKPIT.  NO SMOKE IN CABIN OR ODOR.  WHEN LEFT PACK TURNED OFF ODOR DISAPPEARED.  REF: RJX-CA-21-33 FOR ACM UPGRADE, VSB SHOULD BE RELEASED THIS WEEK.
